Alert archive / Tennessee / Flash Flood Warnings in 2003
Flash Flood Warning 16, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Aug 22, 2003, 7:46 PM EDT for Morgan County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2003, 7:46 PM EDT (23:46 UTC)
- Expired
- Aug 22, 2003, 10:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
County Morgan County, TN
The radar
The Knoxville radar (KMRX), 122 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2273 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMRX 222349 FFWMRX TNC129-230245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 746 PM EDT FRI AUG 22 2003 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * FLASH FLOOD WARNING FOR... MORGAN COUNTY IN EAST TENNESSEE * UNTIL 1045 PM EDT * AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY HEAVY RAIN NEAR HIGH POINT...OR 11 MILES WEST OF WARTBURG. THE THUNDERSTORM PRODUCING THE FLASH FLOOD WAS NEARLY STATIONARY. * LOCATIONS IN THE WARNING INCLUDE... HIGH POINT HIGHWAY 298 FRANKFORT AND THE FOLLOWING STREAMS ARE SUBJECT TO FLOODING... OBED RIVER DADDYS CREEK CLEAR CREEK STAY OUT OF THIS AREA THIS IS A LIFE THREATENING SITUATION. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO TRIGGER ROCK AND MUDSLIDES IN STEEP TERRAIN. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND DONT DROWN LAT...LON 3608 8471 3617 8476 3614 8487 3603 8475 $$
4 follow-up statements
000
WGUS74 KMRX 230025
FFSMRX
TNC129-230115-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
818 PM EDT FRI AUG 22 2003
...A FLASH FLOOD WARNING CONTINUES FOR MORGAN COUNTY UNTIL 915 PM
EDT...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN BETWEEN WARTBURG...HIGH POINT...
AND SUNBRIGHT. RADAR ESTIMATES OF OVER 2 INCHES PER HOUR FOR THE LAST
TWO HOURS ARE COMMON. THE HIGHEST ESTIMATES OF RAIN RATES APPROACH 4
IN SOME AREAS.
ROADS TO AVOID INCLUDE...
HIGHWAY 27 FROM WARTBURG TO SUNBRIGHT
HIGHWAYS 298 AND 62 WEST OF WARTBURG
HIGHWAY 329 BETWEEN SUNBRIGHT AND DEER LODGE
THIS STORM WILL CAUSE FLOODING OF ALL CREEKS AND STREAMS IN THE CENTRAL
PART OF MORGAN COUNTY. THIS IS A LIFE THREATENING SITUATION. IF YOU ARE
CAUGHT IN YOUR CAR IN FLOOD WATERS, LEAVE THE CAR NOW AND HEAD FOR
HIGHER GROUND
IF YOU COME TO A FLOODED OR CLOSED ROAD, TURN AROUND DONT DROWN MOST
PEOPLE WHO DIE IN FLOODS, DIE IN THEIR CARS. IT IS ESPECIALLY DANGEROUS
AT NIGHT.
FOR QUESTIONS CONCERNING FLOODING OR THE LOCATION OF STORMS, PLEASE
CALL THE NATIONAL WEATHER SERVICE AT 4...2...3...5...8...6...3...7...7...1.
LAT...LON 3603 8438 3621 8450 3620 8473 3614 8486
3594 8468
$$000
WGUS74 KMRX 230106
FFSMRX
TNC129-230245-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
906 PM EDT FRI AUG 22 2003
...A FLASH FLOOD WARNING CONTINUES FOR MORGAN COUNTY UNTIL 1045 PM
EDT...
AT 905 PM EDT...MOST OF THE HEAVY RAIN HAD MOVED SOUTH AND EXITED
THE COUNTY. HOWEVER...THE ENORMOUS AMOUNT OF RAIN THAT HAD FALLEN
WILL STILL RUN OFF INTO CREEKS AND DITCHES. THE THREAT OF FLASH
FLOODING IS STILL VERY SERIOUS.
THE AREA BETWEEN DEER LODGE...SUNBRIGHT...AND WARTBURG WAS HARDEST
HIT AND WILL BE THE MOST SUBJECT TO FLOODING. THE EMORY RIVER ALSO
AS THE POTENTIAL TO RISE BECAUSE SO MUCH RAIN FELL IN THE OBED RIVER
WHICH RUNS INTO THE EMORY.
THIS IS STILL A LIFE THREATENING SITUATION. IF YOU ARE CAUGHT IN
YOUR CAR IN FLOOD WATERS, LEAVE THE CAR NOW AND HEAD FOR HIGHER
GROUND
IF YOU COME TO A FLOODED OR CLOSED ROAD, TURN AROUND DONT DROWN MOST
PEOPLE WHO DIE IN FLOODS, DIE IN THEIR CARS. IT IS ESPECIALLY DANGEROUS
AT NIGHT.
FOR QUESTIONS CONCERNING THE LOCATION OF STORMS, CALL THE NATIONAL
WEATHER SERVICE AT 4...2...3...5...8...6...3...7...7...1.
LAT...LON 3603 8438 3621 8450 3620 8473 3614 8486
3594 8468
$$000
WGUS74 KMRX 230206
FFSMRX
TNC129-230245-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1006 PM EDT FRI AUG 22 2003
...A FLASH FLOOD WARNING CONTINUES FOR MORGAN COUNTY UNTIL 1045 PM
EDT...
AT 1000 PM EDT...A FEW LINGERING LIGHT SHOWERS CONTINUED OVER THE
EXTREME NORTH PART OF MORGAN COUNTY. DOPPLER RADAR ESTIMATES THAT
BETWEEN 4 AND 5 INCHES OF RAIN FELL BETWEEN ABOUT 615 PM AND 830 PM
TONIGHT. THE AREA WHERE THE HEAVIEST RAIN FELL IS INSIDE A VERY
RUGGED AREA GENERALLY BOUNDED BY HIGHWAY 27...HIGHWAY 62...AND
HIGHWAY 329. THIS IS ROUGHLY WARTBURG...SUNBRIGHT...AND HIGH POINT.
REPORTS OF FLOODING ARE SKETCHY AT THIS TIME...BECAUSE MORGAN COUNTY
LAW ENFORCEMENT HAS HAD ITS HANDS FULL WITH EMERGENCIES. IF YOU HAVE
REPORTS OF FLOODING IN MORGAN COUNTY...PLEASE CALL THE NATIONAL
WEATHER SERVICE AT 4...2...3...5...8...6...3...7...7...1.
THIS IS STILL A LIFE THREATENING SITUATION. IF YOU ARE CAUGHT IN
YOUR CAR IN FLOOD WATERS, LEAVE THE CAR NOW AND HEAD FOR HIGHER
GROUND
IF YOU COME TO A FLOODED OR CLOSED ROAD, TURN AROUND DONT DROWN MOST
PEOPLE WHO DIE IN FLOODS, DIE IN THEIR CARS. IT IS ESPECIALLY
DANGEROUS AT NIGHT.
LAT...LON 3603 8438 3621 8450 3620 8473 3614 8486
3594 8468
$$
BOYD000
WGUS74 KMRX 230236
FFSMRX
TNC129-230245-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1035 PM EDT FRI AUG 22 2003
...FLASH FLOOD WARNING FOR MORGAN COUNTY WILL BE ALLOWED TO EXPIRE AT
1045 PM EDT...
AT 1035 PM EDT...RAIN HAD VIRTUALLY CEASED OVER MORGAN COUNTY. THERE
WILL NO DOUBT BE PONDING OF WATER ON SOME ROADS...AND RUN OFF
DROPPING INTO STREAMS AND DITCHES THROUGH THE NIGHT. BUT THE MAJOR
THREAT FOR FLASH FLOODING APPEARS TO BE OVER AT THIS TIME.
REPORTS OF FLOODING ARE SKETCHY AT THIS TIME...BECAUSE MORGAN COUNTY
LAW ENFORCEMENT HAS HAD ITS HANDS FULL WITH EMERGENCIES. IF YOU HAVE
REPORTS OF FLOODING IN MORGAN COUNTY...PLEASE CALL THE NATIONAL
WEATHER SERVICE AT 4...2...3...5...8...6...3...7...7...1.
REMEMBER IF YOU COME TO A FLOODED OR CLOSED ROAD, TURN AROUND
DONT DROWN MOST PEOPLE WHO DIE IN FLOODS, DIE IN THEIR CARS. IT IS
ESPECIALLY DANGEROUS AT NIGHT.
LAT...LON 3603 8438 3621 8450 3620 8473 3614 8486
3594 8468
$$
BOYDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 6:55 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 22, 6:55 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 655 PM EDT FRI AUG 22 2003 THE FOLLOWING ARE THE FORECAST DISCUSSIONS FROM THE PAST 24 HOURS... WITH THE MOST RECENT FIRST. THIS PROVIDES A HISTORY OF THE DEVELOPMENT OF THE CURRENT FORECAST. ********************************************************************* EVENING FORECAST DISCUSSION 655 PM EDT FRI AUG 22 2003 UPDATED ZONES FOR SEVERE THUNDERSTORM WATCH FOR NORTHERN CUMBERLAND PLATEAU AND TENNESSEE VALLEY COUNTIES. WATCH IN EFFECT UNTIL MIDNIGHT EDT. THUNDERSTORMS INCREASING ACROSS NORTHERN PART OF EAST TENNESSEE AHEAD OF COLD FRONT AND MCS MOVING ACROSS SOUTHERN KENTUCKY INTO NORTHERN TENNESSEE. .MRX... NC...NONE. TN...NONE. VA...NONE. TD ********************************************************************* AFTERNOON FORECAST DISCUSSION 300 PM EDT FRI AUG 22 2003 SHORT TERM...SHOWERS/THUNDERSTORMS HAVE DEVELOP OVER OUR VIRGINIA COUNTIES THIS AFTERNOON. MAIN CONCERN WITH THESE STORMS WILL BE RAIN AMOUNTS DUE TO SLOW MOVEMENT. EXPECT THE CONVECTION TO SPREAD OVER THE REMAINDER OF OUR AREA THROUGH THIS EVENING WITH MOST ACTIVITY CENTERED OVER EASTERN ZONES. THIS ALL IN RESPONSE TO THE MOIST...UNSTABLE AIR MASS THAT HAS SET UP IN ADVANCE OF THE COOL FRONT PROGGED TO TRACK ACROSS THE REGION LATE TONIGHT/EARLY SATURDAY. THE FRONT IS MOVING SLOWLY AND WE COULD SEE SOME LINGERING CONVECTION MAINLY OVER SOUTHERN AND EASTERN ZONES SATURDAY AFTERNOON. AS THE FRONT EXITS THE AREA A DRIER...STABLE AND SLIGHTLY COOLER AIR MASS WILL FILTER IN WITH AN UPPER LEVEL HIGH THE DOMINATE WEATHER FEATURE FOR THE REST OF THE SHORT TERM. CHA 71 90 67 90 / 30 30 20 0 TYS 70 88 67 87 / 40 40 10 0 TRI 67 84 65 84 / 70 40 10 0 OQT 70 88 67 87 / 40 30 10 0 MJB. ********************************************************************* MORNING FORECAST DISCUSSION (UPDATE) 922 AM EDT FRI AUG 22 2003 AREA RADARS FREE OF ANY SHOWERS/STORMS THIS MORNING...ALTHO CONVECTION IS NOTED OVER SRN OHIO VALLEY JUST SE OF THE COLD FRONT. MODIFIED BNA AND RNK 12Z SOUNDINGS SHOW ATMOSPHERE WILL BE HIGHLY UNSTABLE THIS AFTERNOON WITH CAPES OF 2500-3000 J/KG (LIFTED INDICES NEAR -7 DEGS C)...WITH A VERY HIGH FREEZING LEVEL AND WET BULB ZERO HEIGHT. SO...THREAT OF SEVERE IS VERY LOW AND MAIN CONCERN WILL BE LOCALLY HEAVY RAINS DUE TO WEAK WINDS ALOFT. STORM MOTION SHOULD BE A VERY SLOW DRIFT TO THE S OR SE. FOR UPDATE THIS MORNING...WILL REMOVE MENTION OF PATCHY MORNING FOG. ALSO...BASED ON YESTERDAYS COVERAGE AND LATEST SHORT RANGE MODELS THINK THAT POPS FOR NE PLATEAU AND SW VA SHOULD BE NUDGED UPWARD BY 10-15 PERCENT...CLOSER TO SE KY POPS IN THE CURRENT GRIDDED DATABASE. PROBABLY NO OTHER CHANGES NEEDED FOR NOW. TG ********************************************************************* EARLY MORNING FORECAST DISCUSSION 300 AM EDT FRI AUG 22 2003 TODAY AND TONIGHT...CURRENT SURFACE ANALYSIS SHOWS A COLD FRONT STRETCHING FROM NEAR DETROIT SOUTHWEST TO NEAR SAINT LOUIS. SATELLITE IMAGES REVEAL A BROKEN LINE OF TSTORMS OCCURRING ALONG THIS FRONT ACROSS OHIO AND INDIANA. MODELS ARE IN GENERAL AGREEMENT WITH MOVING THIS FRONT TOWARDS SOUTHWEST VA AND THE NORTHERN PLATEAU BY 00Z THIS EVENING...AND SLOWLY INTO THE FORECAST AREA THEREAFTER TONIGHT. A STRENGTHENING NORTHWEST UPPER-LEVEL FLOW WILL HELP TO CREATE A MODERATELY UNSTABLE AIRMASS AHEAD OF THE FRONT...WHICH SHOULD HELP GENERATE A BROKEN LINE OF TSTORMS ALONG THE FRONT AS IT MOVES INTO THE FORECAST AREA. WITH THE MODERATELY UNSTABLE AND VERY MOIST AIRMASS...THINK A FEW TSTORMS WILL BECOME SEVERE WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. IT APPEARS THAT UPPER-LEVEL DYNAMICS WILL NOT BE PARTICULARLY STRONG WITH THE FRONT...SO WILL NOT RAISE POPS INTO THE LIKELY CATEGORY ACROSS SOUTHWEST VA AND NORTHEAST TN FOR TONIGHT. LATER PERIODS...MAIN FORECAST CHALLENGE IS HOW MUCH PRECIP WILL LINGER INTO THE THIRD PERIOD. SURFACE COLD FRONT PASSES THROUGH THE FORECAST AREA SATURDAY MORNING WITH GFS BEING SLIGHTLY FASTER WITH THIS PROCESS THAN MESOETA. ANTICIPATE ANY LINGERING PRECIP TO EXIT THE SOUTHERN TIER BY OOZ SUNDAY. THIS IS SUPPORTED BY THE 21Z SHORT RANGE ENSEMBLES. BENIGN WEATHER ANTICIPATED THROUGH THE REMAINDER OF THE FORECAST CYCLE AS HEIGHTS RISE IN RESPONSE TO UPPER RIDGE BUILDING BACK INTO THE REGION AND HIGH PRESSURE DOMINATES AT THE SURFACE. PRELIMINARY NUMBERS FOLLOW: CHA 92 71 90 68 / 30 40 30 20 TYS 90 70 87 64 / 30 50 30 10 TRI 87 67 84 60 / 30 50 30 10 OQT 90 70 88 64 / 30 50 30 10 DMG/LCM ********************************************************************* EVENING FORECAST DISCUSSION (UPDATE) 840 PM EDT THU AUG 21 2003 RADAR TREND SHOWS THUNDERSTORMS ARE SLOWLY DISSIPATING ACROSS THE FORECAST AREA. PLAN ON REMOVING SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE NIGHT. DUE TO MOSTLY CLEAR SKY AND LIGHT WINDS... PATCHY FOG EXPECTED LATER TONIGHT THROUGH EARLY FRIDAY MORNING. CURRENT FORECAST LOWS LOOK GOOD. HAVE A GOOD EVENING. DH *********************************************************************
Hazardous weather outlook, Aug 22, 5:00 AM EDT, 14 hours 46 minutes before
NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-230900- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 500 AM EDT FRI AUG 22 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA. .DAY ONE (TODAY AND TONIGHT)... A MODERATELY UNSTABLE AND VERY MOIST AIRMASS WILL BE IN PLACE ACROSS THE SOUTHERN APPALACHIAN REGION TODAY...AS A COLD FRONT MOVES INTO THE AREA TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BEGIN DEVELOPING THIS AFTERNOON...BECOMING A LITTLE MORE NUMEROUS TONIGHT WITH THE FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE...BRINGING THE POSSIBILITY OF DAMAGING WINDS UP TO 60 MPH AND LOCALLY HEAVY RAINFALL UP TO TWO INCHES PER HOUR. .DAYS TWO THROUGH SEVEN (SATURDAY THROUGH THURSDAY)... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. STAY TUNED TO NOAA WEATHER RADIO OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX. DMG
In the hours before
Local storm report, Aug 22, 5:05 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
505 PM EDT FRI AUG 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0440 PM COUNTY WIDE TN WIND DAMAGE
08/22/03 CARTER SEVERAL TREES DOWN
THROUGHOUT THE
COUNTY.
REPORTED BY LAW
ENFORCEMENT.Local storm report, Aug 22, 6:50 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
650 PM EDT FRI AUG 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0640 PM GREENEVILLE TN 0.75 IN HAIL
08/22/03 GREENE REPORTED BY GREENE COUNTY
911.Local storm report, Aug 22, 7:25 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
725 PM EDT FRI AUG 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0718 PM BYBEE TN 0.75 IN HAIL
08/22/03 COCKE BETWEEN BYBEE AND
NEWPORT. REPORTED BY
COUNTY 911 CENTER.Local storm report, Aug 22, 7:34 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
734 PM EDT FRI AUG 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0710 PM DEER LODGE TN 1.00 IN HAIL
08/22/03 MORGAN NEAR DEER LODGE.REPORTED
BY MORGAN COUNTY 911.
0710 PM DEER LODGE TN WIND DAMAGE
08/22/03 MORGAN A FEW TREES DOWN NEAR
DEER LODGE. REPORTED BY
MORGAN COUNTY 911.The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 4:11 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan, Washington | 49 min |
| Aug 22, 4:20 PM EDT | Severe Thunderstorm Warning | MRX | Carter | 40 min |
| Aug 22, 5:15 PM EDT | Severe Thunderstorm Warning | MRX | Hancock | 45 min |
| Aug 22, 6:20 PM EDT | Severe Thunderstorm Warning | MRX | Greene | 40 min |
| Aug 22, 6:28 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen | 32 min |
| Aug 22, 6:47 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell | 43 min |
| Aug 22, 6:51 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 39 min |
| Aug 22, 7:01 PM EDT | Severe Thunderstorm Warning | MRX | Cocke | 59 min |
| Aug 22, 7:34 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 41 min |
| Aug 22, 7:50 PM EDT | Severe Thunderstorm Warning | MRX | Campbell | 40 min |
Nearby
Flash Flood Warnings in Tennessee, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.